English Français Spanish  
         
UK delivery
rates from €8.90
         
100% secure
payment
         
Automatic
loyalty card
         
Pharmacists
at your service


                

Medicines for fever

Découvrez tous les produits de santé pour la gamme FEVER de votre parapharmacie en ligne.
  1. Fervex Adult – Paracetamol, Vitamin C and Pheniramine – Pack of 8 Sachets

    Fervex Adult – Paracetamol, Vitamin C and Pheniramine – Pack of 8 Sachets

    Price: €4.50

    Fervex Adult is suitable for treating common cold, rhinitis and flu-like conditions in adults (ages 15 and over).
    Learn More
    Warning: This is a medicine
  2. Nouvelle présentation: Actifed Rhume Jour & Nuit, 12 Comprimés Jour et 4 Comprimés Nuit

    Actifed Cold Day & Night, 12 Day Tablets and 4 Night Tablets

    Price: €4.50

    The Actifed Cold medicine is indicated for treatments of cold. It is suitable for adults and teenagers from 15 years old. Perfect against:
    · Blocked nose sensations
    · Clear nasal flow
    · Headaches and/or fever. Learn More
    Warning: This is a medicine
  3. Actifed Rhume Boite De 15 Comprimés | pharmacie en ligne

    Actifed Cold Relief Paracetamol 500mg / Pseudoephedrine 60mg / Triprolidine 2.5mg– Pack of 15 Tablets

    Price: €4.50

    Recommended for relieving cold in adults and adolescents over 15 years, in particular:
    – blocked nose,
    – clear nasal discharge, and
    – headaches and/or fever. Learn More
    Warning: This is a medicine
  4. Boiron Oligostim Copper – Pack of 40 Tablets | French online pharmacy

    Boiron Oligostim Copper – Pack of 40 Tablets

    Price: €10.90

    Adult medicine. Used as a biological response modifier, particularly while suffering from infectious or viral illnesses, flu-like states and inflammatory rheumatic complaints. Learn More
    Warning: This is a medicine
  5. Fervex Adult – Paracetamol, Vitamin C and Pheniramine (Raspberry Flavour) – Pack of 8 Sachets

    Fervex Adult – Paracetamol, Vitamin C and Pheniramine (Raspberry Flavour) – Pack of 8 Sachets

    Price: €4.50

    Fervex Adult is suitable for relieving common cold, rhinitis and flu-like conditions in adults (ages 15 and over).
    Learn More
    Warning: This is a medicine
  6. Fervex Adult – Paracetamol, Vitamin C and Pheniramine (Sugar-Free) – Pack of 8 Sachets

    Fervex Adult – Paracetamol, Vitamin C and Pheniramine (Sugar-Free) – Pack of 8 Sachets

    Price: €4.50

    Fervex Adult Sugar-Free is suitable for treating common cold, rhinitis and flu-like conditions in adults (ages 15 and over).
    Learn More
    Warning: This is a medicine
  7. NurofenPro 20 mg/ml Enfants Et Nourrissons Sans Sucre, Suspension Buvable Edulcorée Au Maltitol Liquide Et A La Saccharine Sodique

    NurofenPro 20 mg/ml Enfants Et Nourrissons Sans Sucre, Suspension Buvable Edulcorée Au Maltitol Liquide Et A La Saccharine Sodique

    Price: €5.90

    Ce médicament contient de l'ibuprofène. Il est indiqué chez les nourrissons de plus de 5 kg (et de plus de 3 mois) et chez les enfants de moins de 12 ans (environ 30 kg), dans le traitement symptomatique :
    · de la fièvre et/ou des douleurs telles que maux de tête, états grippaux, douleurs dentaires, courbatures,
    · de l'arthrite chronique juvénile. Learn More
    Warning: This is a medicine

7 Item(s)

per page

List  Grid 

Set Descending Direction
 

Please wait...


The item {{var product.name}} added to cart

Continue Shopping